Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 306, NWS Tallahassee, FL

December 2, 2018Brooks County, Lowndes County, Georgia; Jefferson County, Madison County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 2, 2018, 4:27 PM EST for Brooks County, Lowndes County, Georgia; Jefferson County, Madison County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 2, 2018, 4:27 PM EST (21:27 UTC)
Expired
Dec 2, 2018, 5:00 PM EST
In force
33 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, FL, Madison County, FL, Brooks County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 29 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 2, 10:00 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2226 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2226 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

297 
WUUS52 KTAE 022127
SVRTAE
FLC065-079-GAC027-185-022200-
/O.NEW.KTAE.SV.W.0306.181202T2127Z-181202T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
427 PM EST SUN DEC 2 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northeastern Jefferson County in Big Bend of Florida...
  North central Madison County in Big Bend of Florida...
  Southern Lowndes County in south central Georgia...
  Southern Brooks County in south central Georgia...

* Until 500 PM EST.

* At 427 PM EST, a severe thunderstorm was located 13 miles south of
  Quitman, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
  Cherry Lake, Hamburg, Pinetta, Valdosta Regional Airport,
  Kinderlou, I-75 At Exit 5, Lovett, Nankin, Empress, Clyattville,
  Blue Springs, I-75 At Exit 11 and Ashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.

LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
      3063 8327 3061 8326 3053 8367 3067 8374
      3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2127Z 247DEG 32KT 3059 8360 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

33-LF
2 follow-up statements
399 
WWUS52 KTAE 022145
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
445 PM EST SUN DEC 2 2018

FLC065-022155-
/O.CAN.KTAE.SV.W.0306.000000T0000Z-181202T2200Z/
Jefferson FL-
445 PM EST SUN DEC 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.

LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
      3063 8327 3061 8326 3056 8350 3074 8358
      3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2145Z 247DEG 32KT 3065 8343 

$$

FLC079-GAC027-185-022200-
/O.CON.KTAE.SV.W.0306.000000T0000Z-181202T2200Z/
Madison FL-Lowndes GA-Brooks GA-
445 PM EST SUN DEC 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTH CENTRAL MADISON...SOUTHERN LOWNDES AND SOUTHEASTERN BROOKS
COUNTIES...

At 445 PM EST, a severe thunderstorm was located 12 miles southeast
of Quitman, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
Cherry Lake, Pinetta, Valdosta Regional Airport, Kinderlou, I-75 At
Exit 5, Nankin, Clyattville, Blue Springs and I-75 At Exit 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.

LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
      3063 8327 3061 8326 3056 8350 3074 8358
      3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2145Z 247DEG 32KT 3065 8343 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

33-LF
822 
WWUS52 KTAE 022154
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
454 PM EST SUN DEC 2 2018

FLC079-GAC027-185-022200-
/O.CON.KTAE.SV.W.0306.000000T0000Z-181202T2200Z/
Madison FL-Lowndes GA-Brooks GA-
454 PM EST SUN DEC 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTH CENTRAL MADISON...SOUTHERN LOWNDES AND SOUTHEASTERN BROOKS
COUNTIES...

At 453 PM EST, a severe thunderstorm was located 8 miles west of Lake
Park, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Remerton, Dasher, Twin Lakes,
Pinetta, Valdosta Regional Airport, Kinderlou, I-75 At Exit 5,
Clyattville, Blue Springs and I-75 At Exit 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.

LAT...LON 3080 8313 3077 8314 3076 8313 3063 8314
      3063 8327 3061 8326 3058 8339 3079 8347
      3093 8315 3083 8310 3080 8310
TIME...MOT...LOC 2153Z 247DEG 32KT 3068 8335 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

33-LF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 2, 3:23 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 2, 3:23 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
323 PM EST Sun Dec 2 2018

.NEAR TERM [Through Tonight]...

Complex of storms ahead of the cold front continues to bring showers
and thunderstorms to the tri-state area but the overall focus has
shifted eastward. Bulk of convection should remain south of a line
from Bay County FL to Berrien County GA tonight. Unfortunately,
instability and shear remain favorable enough that severe threat
will persist through tonight, although should lessen slightly with
decreasing CAPE values (though still sufficient for svr storms).

Flooding remains another threat for tonight with training storms and
high rainfall rates. The main threat for this is across the
southeastern two-thirds of the CWA, generally in the Bay to Berrien
County area. Widespread one to three inches of rain will be possible
through tonight. While much of the heavier rain is expected south of
the higher values received today, there is some overlap across the
FL Panhandle into southwest Georgia area. The Flash Flood Watch
continues to remain in effect.

Will see the biggest difference in lows tonight across the DHN to
ABY areas with lows in the mid to upper 50s. However further south,
across the Florida Panhandle and Big Bend, lows will only fall into
the 60s. Overall these values are cooler than last night though,
except similar temperatures for the southeast Big Bend area.

.SHORT TERM [Monday Through Tuesday Night]...

The threat for widespread and potentially heavy rains will
continue on Monday but rain will begin to taper off from northwest
to southeast as the cold front finally pushes through our region.
The best chances for heavy rain will be across our Florida zones
and our southern tier Georgia zones. The flash Flood Watch will
continue through Monday. Cooler and a much drier airmass will
return to the area Monday night through Tuesday night. Lows Monday
night will range from the lower 40s northwest to mid 50s far
southeast. Lows Tuesday night will drop into the mid to upper 30s
for all but the southeast Big Bend (around 40). Highs Tuesday
will range from the upper 50s northwest to upper 60s southeast.

.LONG TERM [Wednesday Through Sunday]...

Dry weather is expected through Friday as high pressure builds
into the area. Rain chances return on Saturday with the approach
of the next cold front. Temperatures will start quite chilly with
highs only in the 50s Wednesday and possibly a widespread light
freeze Wednesday night. Over the weekend, temps rebound to near
seasonal levels.

&&

.AVIATION...
[Through 18Z Monday]

SHRA and TSRA will continue around the TAF sites through tonight.
While TAFs show most likely timing of TSRA, thunderstorms are
possible outside of those times. CIGS will continue to vary
mainly around MVFR, however expect conditions to fall to LIFR to
IFR overnight.

&&

.MARINE...

Winds and seas have continued to diminish across the local waters
but showers and thunderstorms will persist through Monday. A cold
front will push through the waters by Monday night ushering in a
period of moderate to strong northerly winds and elevated seas.

&&

.FIRE WEATHER...

Other than low dispersions, widespread rainfall will preclude any
fire weather concerns through the period.

&&

.HYDROLOGY...

A flash flood watch remains in effect for all but the southern Big
Bend through Monday and significant rises on many area rivers are
occurring and expected to continue. A wide swatch of 3 to 5 inches
of rain have already fallen with isolated amounts as high as 7 to
8 inches. Additional rainfall amounts of 1 to 3 inches are
possible across the watch area through Monday. Isolated higher
amounts are possible. This amount of rainfall could cause flash
flooding issues and rises on area rivers and streams.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  75  50  64  37 /  70  80  20   0   0
Panama City   64  72  49  62  39 /  80  80  20   0   0
Dothan        58  69  43  57  34 /  70  50  10   0   0
Albany        60  70  45  60  35 /  80  60  10   0   0
Valdosta      65  74  49  63  37 /  70  90  30   0   0
Cross City    66  76  56  68  40 /  50  90  40   0   0
Apalachicola  66  74  52  64  40 /  70  80  30   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Monday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk until 7 PM EST /6 PM CST/ this evening for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Monday evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flash Flood Watch through Monday afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...None.

&&

NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux
MARINE...Barry
FIRE WEATHER...DVD
HYDROLOGY...Barry

In the hours before

Local storm report, Dec 2, 3:27 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLOOD            MORGAN                  31.54N 84.60W
12/02/2018                   CALHOUN            GA   911 CALL CENTER

            A FEW REPORTS OF WATER OVER THE ROADWAYS IN
            CALHOUN COUNTY GEORGIA.

&&
Local storm report, Dec 2, 3:36 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND DMG     3 ESE BONIFAY           30.78N 85.64W
12/02/2018                   HOLMES             FL   911 CALL CENTER

            ONE TREE DOWN ALONG HIGHWAY 90. ALSO A POWER
            LINE DOWN.

&&
Special weather statement, Dec 2, 3:52 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
352 PM EST SUN DEC 2 2018

FLZ017>019-GAZ158-159-022130-
Inland Jefferson FL-Madison FL-Leon FL-Brooks GA-Thomas GA-
352 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...SOUTHEASTERN LEON...
WESTERN MADISON...SOUTHEASTERN THOMAS AND SOUTHWESTERN BROOKS
COUNTIES UNTIL 430 PM EST...

At 351 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Monticello to 17 miles east of Tallahassee
to near Woodville. Movement was east at 20 mph.

Quarter inch hail and winds in excess of 40 mph will be possible
with these storms.

Locations impacted include...
Monticello, Tallahassee, Greenville, Alma, Dills, Cody, Lamont, Nash,
Thomas City, Drifton, Lovett, Casa Blanco, Chaires, Empress,
Waukeenah, Wacissa, Wacissa Springs, Apalachee Regional Park, Chaires
Crossroads and Aucilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 600 PM EST for south central
Georgia.

LAT...LON 3071 8351 3053 8357 3032 8371 3032 8420
      3044 8418 3051 8400 3070 8383
TIME...MOT...LOC 2051Z 253DEG 19KT 3057 8386 3043 8397 3034 8417

33-LF
Local storm report, Dec 2, 3:55 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     2 NE BACONTON           31.40N 84.14W
12/02/2018                   MITCHELL           GA   UTILITY COMPANY

            MITCHELL EMC REPORTS DOWNED POWER LINES AND
            SOME LOCAL ROAD ROAD FLOODING IN THEIR
            SERVICE AREA. EXACT AREAS AND TIMES NOT
            AVAILABLE.

&&
Local storm report, Dec 2, 4:05 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     TSTM WND DMG     LITTLE HOPE             31.01N 84.91W
12/02/2018                   SEMINOLE           GA   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN IN SEMINOLE COUNTY.

&&
Local storm report, Dec 2, 4:23 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     HEAVY RAIN       1 NNE GERALD            31.33N 85.75W
12/02/2018  M5.21 INCH       DALE               AL   ASOS

            ASOS STATION LOR, FORT RUCKER, 72 HOUR STORM
            TOTAL.

0700 AM     HEAVY RAIN       SASSER                  31.72N 84.35W
12/02/2018  M5.11 INCH       TERRELL            GA   COCORAHS

            COCORAHS STATION GA-TL-1, SASSER, 72 HOUR
            STORM TOTAL.

0700 AM     HEAVY RAIN       3 NNW VALDOSTA          30.89N 83.30W
12/02/2018  M6.93 INCH       LOWNDES            GA   COCORAHS

            COCORAHS STATION GA-LW-8, 2 NNW VALDOSTA, 72
            HOUR STORM TOTAL.

0800 AM     HEAVY RAIN       2 NW WARWICK            31.85N 83.94W
12/02/2018  M7.04 INCH       WORTH              GA   CO-OP OBSERVER

            CO-OP OBSERVER STATION WWCG1, CRISP CO POWER
            DAM, 72 HOUR STORM TOTAL.

0800 AM     HEAVY RAIN       3 NE ALPINE HEIGHTS     30.78N 86.18W
12/02/2018  M6.22 INCH       WALTON             FL   COCORAHS

            COCORAHS STATION FL-WT-13, 2 NE ALPINE
            HEIGHTS, 72 HOUR STORM TOTAL.

0300 PM     HEAVY RAIN       BLUE SPRINGS            30.79N 83.45W
12/02/2018  M5.30 INCH       BROOKS             GA   MESONET

            MESONET STATION QUTG1, BLUE SPRINGS, 72 HOUR
            STORM TOTAL.

0300 PM     HEAVY RAIN       5 NE EMPRESS            30.73N 83.52W
12/02/2018  M5.94 INCH       BROOKS             GA   MESONET

            MESONET STATION QUIG1, 4 NE EMPRESS, 72 HOUR
            STORM TOTAL.

0318 PM     HEAVY RAIN       1 ENE MOODY AFB         30.98N 83.18W
12/02/2018  M5.12 INCH       LANIER             GA   MESONET

            MESONET STATION TT496, MOODY AFB, 72 HOUR
            STORM TOTAL.

0330 PM     HEAVY RAIN       2 E I-75 AT EXIT 22     30.89N 83.32W
12/02/2018  M5.69 INCH       LOWNDES            GA   MESONET

            MESONET STATION VDRG1, WITHLACOOCHEE RIVER
            AT US 41 NEAR VALDOSTA, 72 HOUR STORM TOTAL.

0345 PM     HEAVY RAIN       3 WNW JORDAN PLACE      31.76N 84.25W
12/02/2018  M5.78 INCH       LEE                GA   MESONET

            MESONET STATION DSNG1, 2 W JORDAN PLACE, 72
            HOUR STORM TOTAL.

0345 PM     HEAVY RAIN       STARKSVILLE             31.78N 84.14W
12/02/2018  M6.71 INCH       LEE                GA   MESONET

            MESONET STATION MCKG1, STARKSVILLE, 72 HOUR
            STORM TOTAL.

0345 PM     HEAVY RAIN       4 SSW DAWESVILLE        30.88N 84.05W
12/02/2018  M5.80 INCH       THOMAS             GA   MESONET

            MESONET STATION TMLG1, 3 SW DAWESVILLE, 72
            HOUR STORM TOTAL.

0345 PM     HEAVY RAIN       2 S PHILEMA             31.73N 84.02W
12/02/2018  M10.94 INCH      LEE                GA   MESONET

            MESONET STATION OKFG1, 1 S PHILEMA, 72 HOUR
            STORM TOTAL.

0400 PM     HEAVY RAIN       1 SW ATTAPULGUS         30.74N 84.50W
12/02/2018  M6.30 INCH       DECATUR            GA   MESONET

            MESONET STATION ATPG1, 1 SW ATTAPULGUS, 72
            HOUR STORM TOTAL.

0400 PM     HEAVY RAIN       4 N BRINSON             31.04N 84.74W
12/02/2018  M5.59 INCH       DECATUR            GA   MESONET

            MESONET STATION IRCG1, 4 N BRINSON, 72 HOUR
            STORM TOTAL.

0400 PM     HEAVY RAIN       1 SE MORGAN             31.53N 84.58W
12/02/2018  M8.38 INCH       CALHOUN            GA   MESONET

            MESONET STATION MGNG1, 1 ESE MORGAN, 72 HOUR
            STORM TOTAL.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:40 PM ESTFlash Flood WarningTAEDecatur, Grady, Seminole4 hr
Dec 1, 7:43 PM ESTSpecial Weather StatementTAEBerrien, Lanier47 min
Dec 1, 8:36 PM ESTFlash Flood WarningTAESeminole2 hr
Dec 1, 9:54 PM ESTAreal Flood AdvisoryTAEBrooks, Lanier, Lowndes2 hr
Dec 1, 9:59 PM ESTAreal Flood AdvisoryTAECalhoun, Dougherty, Lee, Terrell2 hr
Dec 1, 10:46 PM ESTAreal Flood AdvisoryTAECalhoun, Lee, Randolph, Terrell59 min
Dec 1, 11:43 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Early47 min
Dec 1, 11:48 PM ESTFlash Flood WarningTAECalhoun, Lee, Randolph, Terrell3 hr
Dec 2, 12:23 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Lee, Terrell37 min
Dec 2, 12:27 AM ESTSevere Thunderstorm WarningTAEClay, Early48 min
Dec 2, 1:25 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Terrell50 min
Dec 2, 1:40 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell35 min
Dec 2, 2:01 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth44 min
Dec 2, 2:16 AM ESTTornado WarningTAEDougherty, Worth29 min
Dec 2, 2:54 AM ESTSevere Thunderstorm WarningTAEEarly51 min
Dec 2, 3:26 AM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Dougherty, Early, Randolph, Terrell49 min
Dec 2, 3:43 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 3 more2 hr
Dec 2, 4:01 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more44 min
Dec 2, 4:14 AM ESTFlash Flood WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell, Worth3 hr
Dec 2, 4:27 AM ESTTornado WarningTAEDougherty, Lee, Turner, Worth33 min
Dec 2, 4:50 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth40 min
Dec 2, 5:08 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Tift, Turner, Worth31 min
Dec 2, 5:20 AM ESTSevere Thunderstorm WarningTAEClay, Early, Miller40 min
Dec 2, 5:41 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 3 more2 hr
Dec 2, 8:03 AM ESTSevere Thunderstorm WarningTAESeminole42 min
Dec 2, 8:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole27 min
Dec 2, 8:36 AM ESTTornado WarningTAEColquitt, Mitchell, Tift, Worth39 min
Dec 2, 8:49 AM ESTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole16 min
Dec 2, 8:57 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Miller, Mitchell33 min
Dec 2, 9:12 AM ESTTornado WarningTAEBerrien, Colquitt, Cook, Tift, Worth35 min
Dec 2, 9:24 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Seminole51 min
Dec 2, 9:27 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more36 min
Dec 2, 9:50 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Mitchell, Thomas40 min
Dec 2, 9:59 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift46 min
Dec 2, 10:07 AM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas23 min
Dec 2, 10:12 AM ESTRiver Flood WarningTAELee47 hr
Dec 2, 10:12 AM ESTRiver Flood WarningTAEDecatur4 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEGrady, Thomas5 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEBrooks, Lowndes7 days
Dec 2, 1:15 PM ESTRiver Flood WarningTAELee45 hr
Dec 2, 2:32 PM ESTSpecial Weather StatementTAELanier43 min
Dec 2, 3:26 PM ESTSpecial Weather StatementTAELowndes49 min
Dec 2, 5:00 PM ESTSpecial Weather StatementTAELowndes30 min
Dec 1, 7:01 PM ESTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington119 min
Dec 1, 7:20 PM ESTFlash Flood WarningTAEHolmes, Jackson, Washington4 hr
Dec 1, 8:27 PM ESTRiver Flood WarningTAEWalton40 hr
Dec 1, 9:22 PM ESTSpecial Weather StatementTAEHolmes23 min
Dec 1, 9:27 PM ESTRiver Flood WarningTAECalhoun17 days
Dec 2, 3:20 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton40 min
Dec 2, 4:43 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton47 min
Dec 2, 6:01 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington25 min
Dec 2, 6:32 AM ESTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington58 min
Dec 2, 10:20 AM ESTRiver Flood WarningTAEJackson8 days
Dec 2, 10:23 AM ESTRiver Flood WarningTAEWalton, Washington8 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEGadsden, Leon9 days
Dec 2, 2:51 PM ESTSpecial Weather StatementTAELiberty39 min
Dec 2, 3:52 PM ESTSpecial Weather StatementTAEJefferson38 min
Dec 2, 4:47 PM ESTSpecial Weather StatementTAEGulf43 min
Dec 2, 4:51 PM ESTSpecial Marine WarningTAE39 min
Dec 2, 5:30 PM ESTSpecial Weather StatementTAEWakulla45 min
Dec 2, 6:02 PM ESTSpecial Weather StatementTAEGulf43 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.